Librium Withdrawal

Librium Withdrawal

Librium Withdrawal

Librium is an antidepressant drug that is also known as Zoloft can be addictive and cause severe withdrawal if stop taking it. It is used to treat anxiety and mood disorders. Like other antidepressants, Librium also enhances alertness and reduces fatigue. Librium is an inhibitor of monoamine oxidase. The drug is also used for weight loss. Withdrawal from Librium: Various Options and Treatments for Help Librium, such as other antidepressants and alcohol, is an anti-depressant drug and sudden withdrawal from this drug may lead to several weeks of medical complications. The drug affects the brain’s neurotransmitters and can increase alertness and improve mood. However, abrupt Librium withdrawal can cause seizures, psychosis, depression, tremors, mania, and hallucinations. Before stopping Librium, you should be gradually withdrawing all other drugs including alcohol and exercise to reduce the severity of the withdrawal.

The prolonged use of Librium can damage the brain, if the patient suddenly stops the medication. If you are taking Librium and suddenly stop, make sure to notify your doctor immediately. Librium and all benzodiazepines affect the brain’s neurotransmitters. If you suddenly stop taking the drug, your brain chemistry will begin to change and you will require a period of adjustment. There will be some withdrawal symptoms but these should lessen with time. Librium and Benzodiazepine dependency occurs more in patients with a family history of psychiatric disorders. The increased sensitivity to stimulant effects of Librium and the longer duration of benzodiazepine occupancy raise the probability of Librium addiction and dependence. The longer the duration of occupancy, the greater the chances of Librium abuse and dependence. Also, patients with a history of insomnia have a higher risk of becoming addicted and using Librium.

Stopping Librium And Withdrawal effects

Most Librium patients who successfully overcome their addictions experience relief from the symptoms of withdrawal. However, it is important to note that the sooner you receive help, the faster you will be able to return to normal function. Your doctor will be able to help you through this difficult time. Because Librium is a benzodiazepine, it produces many of the same withdrawal symptoms as other benzodiazepine drugs. The most common symptoms are restlessness, anxiety, panic attacks, increased blood pressure, decreased libido, tremors, depression, mania, and hallucinations. These symptoms may subside over time as you begin to return to a normal lifestyle. Be sure to notify your doctor if you experience any of these symptoms. Librium is a powerful medicine and must be treated with care. Severe Librium withdrawal can lead to psychotic symptoms such as delusions and hallucinations. The most common is depression. Patients can also become extremely anxious or hyperactive. It is not uncommon for them to start to hallucinate and lose touch with reality. It is important to report any of these symptoms to your doctor. If you notice any of these symptoms, you should contact the hospital immediately.

Librium can have severe side effects, which include anxiety, insomnia, depression, tremors, and psychosis. It is important that a person suffering from this withdrawal not be treated with the sedative it has become known for. Proper medical care and support from the proper channels are needed in order to recover from this mental illness.

Related Article: Lunesta Withdrawals

Share on facebook
Facebook
Share on google
Google+
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Call Now ButtonFree Confidential Call